Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Dualité Poincaré")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 26

  • Page / 2
Export

Selection :

  • and

PROBLEMES DE DUALITE = DUALITY PROBLEMSKHELDOUNI ABDELAZIZ.1982; ; FRA; DA. 1982; 70 P.; 30 CM; BIBL. 6 REF.; TH. 3E CYCLE: MATH. PURES/NANCY 1/1982/201Thesis

HOMOLOGY THEORY. AN INTRODUCTION TO ALGEBRAIC TOPOLOGYVICK JW.1973; PURE APPL. MATH.; U.S.A.; DA. 1973; VOL. 53; PP. 1-237; BIBL. 23 REF.Serial Issue

HOMOLOGY OF LIE GROUPS AND POINCARE DUALITYBLANC P; WIGNER D.1983; LETTERS IN MATHEMATICAL PHYSICS; ISSN 0377-9017; NLD; DA. 1983; VOL. 7; NO 3; PP. 259-270; BIBL. 11 REF.Article

Homology and modular classes of Lie algebroidsGRABOWSKI, Janusz; MARMO, Giuseppe; MICHOR, Peter W et al.Annales de l'Institut Fourier. 2006, Vol 56, Num 1, pp 69-83, issn 0373-0956, 15 p.Article

Centralisateurs dans les groupes à dualité de Poincaré de dimension 3 = Centralizers in PD(3) groupsCASTEL, Fabrice.Comptes rendus. Mathématique. 2004, Vol 338, Num 12, pp 935-940, issn 1631-073X, 6 p.Article

Fuchsian moduli on a Riemann surface―its Poisson structure and Poincaré-Lefschetz dualityIWASAKI, K.Pacific journal of mathematics. 1992, Vol 155, Num 2, pp 319-340, issn 0030-8730Article

Dualité et homologie géométrique avec singularités isolées = Duality and geometric homology with isolated singularitiesSALEM, Ghada.Comptes rendus. Mathématique. 2011, Vol 349, Num 23-24, pp 1273-1276, issn 1631-073X, 4 p.Article

Etale cohomology for non-Archimedean analytic spacesBERKOVICH, V. G.Publications mathématiques (Bures-sur-Yvette). 1993, Vol 78, pp 5-161, issn 0073-8301Article

On 3-dimensional Poincaré duality complexes and 2-knot groupsHILLMAN, J. A.Mathematical proceedings of the Cambridge Philosophical Society. 1993, Vol 114, Num 2, pp 215-218, issn 0305-0041Article

Homologie et cohomologie de Chow bigraduées = Bigraded Chow (co)homologyLaterveer, Robert; Laterueer, Robert; Peters, Chris et al.1997, 120 p.Thesis

K-Duality for pseudomanifolds with an isolated singularityDEBORD, Claire; LESCURE, Jean-Marie.Comptes rendus. Mathématique. 2003, Vol 336, Num 7, pp 577-580, issn 1631-073X, 4 p.Article

Fiber products, Poincare duality and A-ring spectraKLEIN, John R.Proceedings of the American Mathematical Society. 2006, Vol 134, Num 6, pp 1825-1833, issn 0002-9939, 9 p.Article

Homology of free quantum groupsCOLLINS, Benoît; HÄRTEL, Johannes; THOM, Andreas et al.Comptes rendus. Mathématique. 2009, Vol 347, Num 5-6, pp 271-276, issn 1631-073X, 6 p.Article

On the Hochschild homology of quantum SL(N)HADFIELD, Tom; KRÄHMER, Ulrich.Comptes rendus. Mathématique. 2006, Vol 343, Num 1, pp 9-13, issn 1631-073X, 5 p.Article

Virtual Betti numbers of real algebraic varietiesMCCRORY, Clint; PARUSINSKI, Adam.Comptes rendus. Mathématique. 2003, Vol 336, Num 9, pp 763-768, issn 1631-073X, 6 p.Article

Poincaré-Lefschetz duality for the homology Conley indexMCCORD, C.Transactions of the American Mathematical Society. 1992, Vol 329, Num 1, pp 233-252, issn 0002-9947Article

Poincaré duality in P.A. Smith theoryALLDAY, Christopher; HANKE, Bernhard; PUPPE, Volker et al.Proceedings of the American Mathematical Society. 2003, Vol 131, Num 10, pp 3275-3283, issn 0002-9939, 9 p.Article

SUR LA DUALITÉ ET LA DESCENTE D'IWASAWAVAUCLAIR, David.Annales de l'Institut Fourier. 2009, Vol 59, Num 2, pp 691-767, issn 0373-0956, 77 p.Article

POINCARE DUALITY AND COMMUTATIVE DIFFERENTIAL GRADED ALGEBRASLAMBRECHTS, Pascal; STANLEY, Don.Annales scientifiques de l'Ecole normale supérieure. 2008, Vol 41, Num 4, pp 495-509, issn 0012-9593, 15 p.Article

Hyperbolic groups with low-dimensional boundaryKAPOVICH, Michael; KLEINER, Bruce.Annales scientifiques de l'Ecole normale supérieure. 2000, Vol 33, Num 5, pp 647-669, issn 0012-9593Article

Verlinde bundles and generalized theta linear seriesPOPA, Mihnea.Transactions of the American Mathematical Society. 2002, Vol 354, Num 5, pp 1869-1898, issn 0002-9947Article

Analytic K-theory on manifolds with cornersMELROSE, R. B; PIAZZA, P.Advances in mathematics (New York, NY. 1965). 1992, Vol 92, Num 1, pp 1-26, issn 0001-8708Article

Symétries spectrales des fonctions zêtas = Spectral symmetries of zeta functionsPAUGAM, Frédéric.Journal de théorie des nombres de Bordeaux. 2009, Vol 21, Num 3, pp 711-718, issn 1246-7405, 8 p.Article

Algèbres d'opérateurs et espaces singuliers. ColloquePublications du Centre international de rencontres mathématiques. 1996, Num 14, pp 35-52, issn 1561-2082Conference Proceedings

A parametrized index theorem for the algebraic K-theory Euler classDWYER, W; WEISS, M; WILLIAMS, B et al.Acta mathematica. 2003, Vol 190, Num 1, pp 1-104, issn 0001-5962, 104 p.Article

  • Page / 2